# SDR FDEA201703220969

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 41,611 hours, 15,644 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102879
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER UPSIZE OF FASTENER HOLE TO REMOVE ELONGATION, FOUND EDGE MARGIN  LESS THAN 2D- AFT LOWER CARGO STA 1300 FRAME, STR 20L- 21L , UPPER SHEAR TIE ATTACHMENT FASTENER HOLE. COMPLIED WITH EA F-5310-T0332083 P1, FUSELAGE-MAINFRAME-STA 1300 FRAME SHORT EDGE DISTANCE COMMON TO SHEAR TIE NEAR STRINGER S-20L.
